# SDR DXTA200702346

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 10,766 hours, 8,647 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR ENCOUNTERED IN FLIGHT. TURNED OFF AIR CONDITIONER AND ODOR DISSIPATED.  INSPECTED FWD AND AFT AIR CONDITIONING EVAPORATOR UNITS FOR BURNING SMALL AND SIGNS OF DAMAGE. CHECKED RESISTANCE OF FAN SPEED RESISTORS, BOTH READ 1.8 OHM NO SIGNS OF BORING ODOR OR DAMAGE NOTED. INSPECTED TAIL CONE ACM AND FREON COMPRESSOR UNITS AND DRIVE BELT. NO SIGNS OF DAMAGE NOTED. APPLIED ELECTRICAL LOADS TO AVIONICS SYSTEMS, RADIOS, LIGHTS, MFD, PFD'S, AIR CONDITIONING SYSTEMS, ETC. WITH ENGINES RUNNING FOR MORE THEN 20 MINUTES. NO SIGNS OF BURNING ODOR WAS NOTED.
